# SDR 29GA95732100212

- Difficulty date: October 2, 2012
- Submitted: October 6, 2012
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 31,141 hours, 36,752 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

FLIGHT: 4016 FPO/FLL NOSE GEAR INDICATOR DID NOT ILLUMINATE MANUALLY PUMPED GEAR AND LANDED, INDICATOR ILLUMINATED ON TAXI INTO GATE.  REPLACED NOSE LANDING GEAR ACTUATOR OPERATIONAL CHECK GOOD.
